Journal of Differential Geometry

An exotic 4-manifold

Selman Akbulut

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 33, Number 2 (1991), 357-361.

Dates
First available in Project Euclid: 26 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214446321

Digital Object Identifier
doi:10.4310/jdg/1214446321

Mathematical Reviews number (MathSciNet)
MR1094460

Zentralblatt MATH identifier
0839.57016

Subjects
Primary: 57N13: Topology of $E^4$ , $4$-manifolds [See also 14Jxx, 32Jxx]
Secondary: 57R55: Differentiable structures

Citation

Akbulut, Selman. An exotic 4-manifold. J. Differential Geom. 33 (1991), no. 2, 357--361. doi:10.4310/jdg/1214446321. https://projecteuclid.org/euclid.jdg/1214446321


Export citation